# SDR SWAA2017020811738

- Difficulty date: January 30, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 34,345 hours, 20,211 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 6563459
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRANSVERSE WEB CRACKED AT UPPER OUTBOARD FASTENER HOLE.  R&R WEB IAW SRM.
